# SDR UALA2009042901252

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 50,853 hours, 18,678 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Rectifier
- Part number: Y0053
- Part serial: 58
- Condition: Unreliable
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TR 2 FAULT ECAM.  RTFL, TROUBLESHOOTING BUT UNABLE TO DUPLICATE.  REPLACED TRANSFORMER RECTIFIER.
